Hyperspaces of infinite-dimensional compacta
Compositio Mathematica, Volume 88 (1993) no. 2, p. 143-153
@article{CM_1993__88_2_143_0,
     author = {Gladdines, Helma and Van Mill, Jan},
     title = {Hyperspaces of infinite-dimensional compacta},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {2},
     year = {1993},
     pages = {143-153},
     zbl = {0830.57013},
     mrnumber = {1237918},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__88_2_143_0}
}
Gladdines, Helma; Van Mill, Jan. Hyperspaces of infinite-dimensional compacta. Compositio Mathematica, Volume 88 (1993) no. 2, pp. 143-153. http://www.numdam.org/item/CM_1993__88_2_143_0/

1 J. Baars, H. Gladdines, and J. Van Mill. Absorbing systems in infinite-dimensional manifolds. To appear in Top. Appl. | MR 1217483 | Zbl 0794.57005

2 C. Bessaga and A. Pelczyński. Selected topics in infinite-dimensional topology. PWN, Warszawa, 1975. | MR 478168 | Zbl 0304.57001

3 M. Bestvina and J. Mogilski. Characterizing certain incomplete infinite-dimensional absolute retracts. Michigan Math. J., 33, 291-313, 1986. | MR 856522 | Zbl 0629.54011

4 R. Cauty. L'espace des functions continues d'un espace métrique dénombrable. Proc. Am. Math. Soc., 113, 493-501, 1991. | MR 1075943 | Zbl 0735.54008

5 D.W. Curtis. Hyperspaces of finite subsets as boundary sets. Top. Appl., 22, 97-107, 1986. | MR 831185 | Zbl 0575.54009

6 D.W. Curtis and M. Michael. Boundary sets for growth hyperspaces. Top. Appl., 25, 269-283, 1987. | MR 889871 | Zbl 0627.54004

7 D.W. Curtis and R.M. Schori. Hyperspaces of Peano continua are Hilbert cubes. Fund. Math., 101, 19-38, 1978. | MR 512241 | Zbl 0409.54044

8 J.J. Dijkstra and J. Mogilski. The topological product structure of systems of Lebesgue spaces. Math. Annalen, 290, 527-543, 1991. | MR 1116236 | Zbl 0734.46013

9 J.J. Dijkstra, J. Van Mill, and J. Mogilski. The space of infinite-dimensional compact spaces and other topological copies of (l2f)ω. Pac. J. Math., 152, 255-273, 1992. | Zbl 0786.54012

10 T. Dobrowolski, W. Marciszewski, and J. Mogilski. On topological classification of function spaces Cp(X) of low borel complexity. Trans. Amer. Math. Soc., 678, 307-324, 1991. | MR 1065602 | Zbl 0768.54016

11 A.N. Dranišnikov. On a problem of P. S. Alexandrov. Matem. Sbornik, 135, 551-557, 1988. | Zbl 0643.55001

12 J. Dydak, J.J. Walsh. Dimension, cohomological dimension, and Sullivan's conjecture. Preprint. | Zbl 0822.55001

13 J. Van Mill. Infinite-Dimensional Topology: prerequisites and introduction. North-Holland Publishing Company, Amsterdam, 1989. | MR 977744 | Zbl 0663.57001

14 H. Toruńczyk. Concerning locally homotopy negligible sets and characterizations of l2manifolds. Fund. Math., 101, 93-110, 1978. | MR 518344 | Zbl 0406.55003

15 J.J. Walsh. Dimension, cohomological dimension and cell-like mappings. In S. Mardešić and J. Segal, editors, Shape Theory and Geometric Topology Conference, Dubrovnik, Lecture Notes in Mathematics 870, pages 105-118. Springer, Berlin, 1981. | MR 643526 | Zbl 0474.55002